# SDR UALA2010033101092

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 48,070 hours, 13,347 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 33874
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOR R-1 DOOR IS DEAD.  ACCOMPLISHED SMC004 ON NON ROUTINE TASK CARD 1990N00312.
